MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number ENVPRO-16-US
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2019
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, the valve was recaptured three times.On the third recapture the handle of the delivery catheter system (dcs) separated.The capsule was closed to 2/3 before the separation occurred.The actuator was able to be snapped back together and the was able to recapture the device.The dcs and valve were removed from the patient and a new valve and dcs were used for implant.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa 643143, addressing mdr reporting guidance from the fda's 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs.This is not a new malfunction/event.Product analysis: upon receipt of the suspect complaint device at medtronic¿s quality laboratory with a valve loaded in the dcs, visual analysis showed the handle was not intact.The actuator components were received slightly separated but remained on the device.The device was returned with the end cap/screw gear snap fit connected.The device was received with the capsule fully closed and slightly over captured.Delamination was observed over the nitinol reinforcing frame along the full length of the capsule.During the attempted retraction of the capsule, the capsule bent from the proximal end of the capsule.The actuator components fully separated during the attempted retraction of the capsule.Tab 3 of the male actuator component was separated from the actuator.A hairline crack was observed on tab 4 of the male actuator component.The valve could not be removed from the dcs.Conclusion: the device history record was reviewed and showed this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.Recapturing is a feature of the device that allows for additional attempts at accurately positioning the valve.Various factors can affect valve positioning including patient anatomy or physician technique.The dcs was returned to medtronic for analysis with the valve in the capsule.Delamination was observed on the capsule, which typically occurs when the capsule is subjected to a bending force potentially after tracking through patient anatomy.When the capsule was retracted, the capsule bent.The dry valve inside the capsule most likely resulted in the friction leading to the capsule bending during analysis.The device was received with the capsule slightly over captured.The device instructions for use (ifu) cautions the user to ¿stop advancing the capsule once the gap to the catheter tip is closed.Advancing the capsule farther could damage the capsule¿.The actuator components were received slightly separated but remained on the device.The actuator components fully separated during the attempted retraction of the capsule.The snap fit tabs of the actuator were observed to be damaged.Actuator separation is typically associated with broken or damaged snap fit tabs, either one tab or both, which hold the handle together.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENVEO PRO DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22507736
Report Number2025587-2025-05021
Device Sequence Number21029836
Product Code NPT
UDI-Device Identifier00643169987210
UDI-Public(01)00643169987210(17)210610(10)0009780303
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2021
Device Model NumberENVPRO-16-US
Device Catalogue NumberENVPRO-16-US
Device Lot Number0009780303
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2019
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2025587-05-28-2021-001-R
Patient Sequence Number1
Patient Age64 YR
Patient SexMale
Patient Weight73 KG